Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Varicose veins in legs, veins in arms are blue and seem to pop. What could be the cause?

im starting to get crazy veins known as varicose veins in my legs im 20 but my grandmother does have them. My weight always goes up and down been that way sense I was a kid but now the veins in my arms recently you can see clear very blue and they pop out a little as well. I also have to small crazy veins about to pop out on my arm as well. my mother said I might have high blood pressure or be a diabetic. what can cause what im expierencing?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Allergist and Immunologist 's  Response
THERE ARE MANY CAUSES OF VERICOSE VEINS
LIKE HYPERTENSION,DIABETES,DRUG ALLERGIES,CIRCULATION DEFECTS.ECZEMA ,PSORIOSIS LOCAL LESIONS IN SURROUNDING AREA
FIRST YOU SHOULD CONSULT GP WHO MAY GET YOU INVESTIGATED TO LOCALISE THE CAUSE AND IF YOU KNOW CAUSE YOU CAN TREAT IT NOT BY GUESSING
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor